# SDR 13504421361G

- Difficulty date: March 23, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N1361G
- Make and model: Cessna 402C
- Aircraft serial: 402C0270
- Aircraft time: 24,098 hours
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: CM358950
- Part serial: 0442
- Condition: Defective
- Part time: 925 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AVIONICS MASTER SWITCH INOP, MX CHANGED CIRCUIT BREAKER SWITCH MFG DATE CODE 0442.
